# SDR DXTA2014032805700

- Difficulty date: March 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 12,879 hours, 7,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL POWER REDUCTION AT TOP OF DESCENT, A SULFUR BURNING ODOR WAS PRESENT FOR ABOUT 30 SECONDS.  NO SMOKE OBSERVED & ODOR QUICKLY DISSIPATED.    INSPECTED ACM INLETS & OUTLETS FOR OIL, NONE PRESENT.  INSPECTED APU INLET & EXHAUST FOR OIL, NONE PRESENT.  R & R THE COALESCE SOCKS.  PERFORMED DUCT BURN OUT IAW TASK CARD TC-750-21-120801M R1.  OPS & LEAK CHECKED GOOD.  NO ODOR PRESENT, RAN BOTH ENGINES, SHUTDOWN APU, RAN BOTH PACKS IN MANUAL & AUTO MODE AT FULL HOT TO COLD AT DIFFERENT POWER SETTINGS, NO DEFECTS NOTED.
